Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What does my urine analysis report indicate?

Hi, mhay iI answer your health queries right now ? Please type your query here... i want to ask about my urine analysis: coulor:yellow, aspect: turbid, sp.gravity:1.030 , ph 5.5 , haemoglobin:+++ , leukocytes(wbcs) 2-4, erythrocytes(rbcs): 100 , epithelial cells: 20-25 , baccteria:+ should i see a doctor? and what is the problem? please answer
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pulmonologist 's  Response
thanks for ur query on HCM
ur urine analysis suggest haematuria with infection which may be due to urinary tract infection
in that case u need to have proper antibiotic treatment
moreover i think think its something else than only uti due to haemoglobin +++++ and high rbc count
u need to have a cystoscopic evaluation as well as x-ray digital KUB at least
consult a urologist
dont worry
get well soon
thank u
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor